Alert archive / Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jun 23, 2016, 8:04 AM EDT for 5 counties in Virginia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 8:04 AM EDT (12:04 UTC)
- Expired
- Jun 23, 2016, 8:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charles City County, VA, Hanover County, VA, Henrico County, VA, King William County, VA, New Kent County, VA
The radar
The Norfolk radar (KAKQ), 67 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:10 AM EDT | TSTM WND DMG | Roxbury, VA | 2 TREES DOWNED ALONG VA-600. |
| Jun 23, 8:19 AM EDT | TSTM WND DMG | 2 Ene Ruthville, VA | TREES DOWN ALONG STERGEON PT ROAD IN CHARLES CITY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 0.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
805
WUUS51 KAKQ 231204
SVRAKQ
VAC036-085-087-101-127-231230-
/O.NEW.KAKQ.SV.W.0072.160623T1204Z-160623T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
804 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENRICO COUNTY IN CENTRAL VIRGINIA...
NEW KENT COUNTY IN EAST CENTRAL VIRGINIA...
NORTHWESTERN CHARLES CITY COUNTY IN EAST CENTRAL VIRGINIA...
SOUTH CENTRAL KING WILLIAM COUNTY IN EAST CENTRAL VIRGINIA...
SOUTHEASTERN HANOVER COUNTY IN CENTRAL VIRGINIA...
* UNTIL 830 AM EDT
* AT 803 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HIGHLAND
SPRINGS...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOTTOMS BRIDGE AROUND 810 AM EDT.
ROXBURY AND TUNSTALL AROUND 815 AM EDT.
TALLEYSVILLE AND PROVIDENCE FORGE AROUND 820 AM EDT.
NEW KENT AROUND 825 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RICHMOND
INTERNATIONAL...SANDYBOTTOM...COHOKE...SLATERVILLE...ORAPAX FARMS...
WRIGHTS CORNER...PALLS...BROWNS CORNER...COLONIAL DOWNS AND LANESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE SEND YOUR REPORTS OF HAIL AND OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAA'S NATIONAL WEATHER
SERVICE IN WAKEFIELD AT
...7 5 7...8 9 9...2 4 1 5.
&&
LAT...LON 3765 7691 3736 7697 3746 7742 3768 7731
3768 7691
TIME...MOT...LOC 1203Z 275DEG 45KT 3753 7732
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
232
WWUS51 KAKQ 231214
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
814 AM EDT THU JUN 23 2016
VAC085-087-231224-
/O.CAN.KAKQ.SV.W.0072.000000T0000Z-160623T1230Z/
HENRICO VA-HANOVER VA-
814 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRICO AND
SOUTHEASTERN HANOVER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA,THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3768 7691 3736 7697 3743 7721 3749 7718
3752 7721 3758 7719 3760 7717 3760 7714
3762 7714 3764 7712 3764 7711 3766 7711
3767 7715 3768 7715
TIME...MOT...LOC 1214Z 275DEG 45KT 3752 7714
$$
VAC036-101-127-231230-
/O.CON.KAKQ.SV.W.0072.000000T0000Z-160623T1230Z/
NEW KENT VA-CHARLES CITY VA-KING WILLIAM VA-
814 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR NEW KENT...NORTHWESTERN CHARLES CITY AND SOUTH CENTRAL KING
WILLIAM COUNTIES...
AT 814 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOTTOMS BRIDGE...
OR NEAR TALLEYSVILLE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PROVIDENCE FORGE AROUND 820 AM EDT.
NEW KENT AROUND 825 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SANDYBOTTOM...COHOKE...SLATERVILLE...WRIGHTS CORNER...PALLS...BROWNS
CORNER...COLONIAL DOWNS...LANESVILLE...COOKE AND ROSE GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE SEND YOUR REPORTS OF HAIL AND OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAA'S NATIONAL WEATHER
SERVICE IN WAKEFIELD AT
...7 5 7...8 9 9...2 4 1 5.&&
LAT...LON 3768 7691 3736 7697 3743 7721 3749 7718
3752 7721 3758 7719 3760 7717 3760 7714
3762 7714 3764 7712 3764 7711 3766 7711
3767 7715 3768 7715
TIME...MOT...LOC 1214Z 275DEG 45KT 3752 7714
HAIL...1.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:17 AM EDT, 47 minutes earlier.
Area forecast discussion, Jun 23, 7:17 AM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 717 AM EDT THU JUN 23 2016 .SYNOPSIS... Low pressure tracks east across a stalled frontal boundary located just north of the area today. The front will then drop south over the region late today into tonight. High pressure builds in from the north Friday through Sunday. && .NEAR TERM /THROUGH TONIGHT/... Latest sfc analysis shows a diffuse stationary frntal bndry over the nrn Mid Atlc, with another weak frnt near the VA/NC border, where convection is ongoing erly this morng. These shras/tstms are expected to continue thru the erly morng hrs as the atm is quite moist despite weak instability attm. Radar mosaic also shows another area of pcpn moving thru wrn va/wv. Although this activity may weaken as it crosses the mountains, tstms are still expected at least over nrn portions of the fa later this morng. SPC continues to highlight the area in a slgt risk for severe wx. Although there is plenty of deep-layer shear, instability is fairly weak this morng, and severe potential later tda with any redevelopment will largely be dictated by how much instability is present. Pops range fm chance srn areas to likely nrn areas. With skies avgg mstly cloudy and guidance running too high the past few days, undercut temp guidance tda...highs mainly 85-90f. Good chance for shras/tstms continues tngt as the frntal bndry drops s thru the area. Low temps in the upr 60s to lwr 70s. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... High pressure to the north builds into the area behind the front Friday. Not as warm as the winds shift to the NE. The boundary gets hung up to the south so expect sct convection during the day with the highest pops across North Carolina. Highs in the low to mid 80s west of the Ches Bay...75-80 along the coast. Drying trend and cooler Friday night and Saturday as high pressure dominates. Lows Friday night in the mid to upr 60s. Highs Saturday in the low to mid 80s west of the bay...mid 70s to lwr 80s at the coast. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Dry conditions to begin the extended period as the upper level ridge axis builds over the region. Surface high pressure pushes off the Northeast coast Sunday with low level winds remaining onshore. Temperatures will remain slightly below seasonal norms, with highs generally in the low 80's near the coast to mid 80's inland. Upper high pressure retreats westward over the Desert Southwest Monday as shortwave energy digs from south central Canada over the Great Lakes region. An attendant cold front forecast to reach the Ohio Valley late Monday. Pressure falls on the lee side of the mountains ahead of the front will induce a lee side trough late Monday, which coupled with increasing moisture in southerly flow may help some upstream showers/thunderstorms over the higher terrain move into the region Monday night, but expect Monday to remain dry. Warmer, with highs in the mid to upper 80's. Better moisture arrives Tuesday with dewpoints warming back into 70's. The front may drop into the Piedmont late Tuesday, but expect enough instability and low level convergence along the lee/thermal trough for scattered afternoon and evening showers and thunderstorms. Near seasonal temperatures again with highs in the mid to upper 80's. The front is expected to reach the coast Tuesday night into Wednesday, with POPs continuing along the coast Wednesday as the trough builds over the Northeast CONUS. Highs Wednesday in the mid 80's. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Area of shras/tstms currently moving thru central VA will lead to areas of low cigs/vsbys this morng. Included tsra for kric/ksby, with this initial batch of pcpn likely missing the other terminals. Thereafter, mainly carried vcsh with some redevelopment likely later tda. Outside of any shra/tstm activity, vfr conditions should prevail thru the taf period. Outlook...Unsettled weather continue tngt/Fri with a frontal boundary nearby. Additional showers or storms are possible. The weekend looks quiet with high pressure building across the Mid Atlc. && .MARINE... Latest wx analysis reveals Sfc Low pressure over the western Ohio Valley, sliding E-SE along frontal boundary, which is in place from near the VA/NC border back into W VA and the OH/TN vlys. Sfc low will continue to slide E-SE towards the Delmarva today. Pre-frontal SW winds increase with tightening pressure gradient, but should remain sub-SCA given warm air mass in place and the resultant less than optimal mixing of stronger winds just aloft. Sfc low pulls offshore tonight, with its trailing sfc boundary dropping into the area overnight into Friday morning, slowly veering winds to the W-NW overnight. Very little CAA push behind the boundary should keep predominate conditions sub-SCA behind the front late tonight and Friday. High pressure builds off the Northeast Coast on Friday/Friday night, with low level flow veering around to the N-NE ~10-15 knots. High pressure remains in the vicinity of the Northeast coast through the weekend with ongoing northeast flow over the waters. Rather meager pressure gradient expected, so speeds will likely stay sub- SCA ~ 10-15 kt. Seas expected to stay at or below 4 feet, but NWPS and wavewatch both depict 5-6 foot seas just offshore. Have kept 3-4 ft and wl continue to monitor. High pressure pushes offshore Monday as the next cold front approaches from the west. Flow becomes south to southeast at or below 15 knots. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAS/MPR NEAR TERM...MAS SHORT TERM...MAS/MPR LONG TERM...SAM AVIATION...MAS MARINE...MAM
Hazardous weather outlook, Jun 23, 3:13 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 313 AM EDT THU JUN 23 2016 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-240715- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-EASTERN CURRITUCK-FLUVANNA-PRINCE EDWARD- CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA- POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX- MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON- ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- ACCOMACK-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER- EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 313 AM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 7:03 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
703 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG LODORE 37.44N 78.03W
06/23/2016 AMELIA VA PUBLIC
TREES DOWN ALONG GENITO ROAD, JUST NORTH OF
AMELIA COURTHOUSE.
&&
05Special weather statement, Jun 23, 7:14 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
714 AM EDT THU JUN 23 2016
VAZ064-075-076-521-231215-
CAROLINE-WESTMORELAND-RICHMOND-WESTERN ESSEX-
714 AM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RICHMOND...
NORTHWESTERN ESSEX...NORTHEASTERN CAROLINE AND WESTMORELAND
COUNTIES...
AT 714 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LORETTO...OR 7
MILES NORTHWEST OF CHAMPLAIN...MOVING EAST AT 40 MPH.
WIND GUSTS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLONIAL BEACH...MONTROSS...CHAMPLAIN...PORT ROYAL...HAGUE...KINSALE...
LEEDSTOWN...NEWLAND...COLES POINT...LORETTO...WESTMORELAND...SUPPLY...
SINGERLY...TEMPLEMAN...ELEVON...WESTMORELAND STATE...HUSTLE...PINEY GROVE...
LYELLS AND SPARTA.
LAT...LON 3821 7695 3817 7687 3815 7661 3811 7660
3804 7652 3800 7659 3796 7706 3797 7715
3794 7724 3825 7728 3824 7723 3823 7725
3819 7725 3820 7722 3817 7718 3816 7709
3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 1114Z 263DEG 34KT 3809 7709
SCALORALocal storm report, Jun 23, 7:25 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
725 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL 3 NW MCRAE 37.49N 78.31W
06/23/2016 E1.00 INCH CUMBERLAND VA PUBLIC
TIME IS RADAR ESTIMATED.
&&
05Local storm report, Jun 23, 7:48 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
748 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG WINTERPOCK 37.35N 77.72W
06/23/2016 CHESTERFIELD VA COUNTY OFFICIAL
NUMEROUS TREES DOWN ON VA-603 BETWEEN
WINTERPOCK AND SKINQUARTER.
&&
05Local storm report, Jun 23, 7:54 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
754 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG 1 NE CHESTER 37.37N 77.42W
06/23/2016 CHESTERFIELD VA UTILITY COMPANY
TREES DOWNED NEAR OSBORNE RD AND US-1.
&&
05Special weather statement, Jun 23, 7:55 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
755 AM EDT THU JUN 23 2016
VAZ082-083-512-515-516-518-231230-
CHARLES CITY-NEW KENT-EASTERN HANOVER-WESTERN HENRICO (INCLUDING THE
CITY OF RICHMOND)-EASTERN HENRICO-EASTERN KING WILLIAM-
755 AM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HENRICO...WESTERN
NEW KENT...NORTHWESTERN CHARLES CITY...SOUTH CENTRAL KING WILLIAM AND
SOUTHEASTERN HANOVER COUNTIES AND THE CITY OF RICHMOND...
AT 754 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER VIRGINIA UNION
UNIVERSITY...MOVING EAST AT 45 MPH.
WIND GUSTS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...HIGHLAND SPRINGS...VIRGINIA UNION UNIVERSITY...TALLEYSVILLE...
ROXBURY...VIRGINIA COMMONWEALTH UNIVERSITY...DOWNTOWN RICHMOND...
MECHANICSVILLE...BOTTOMS BRIDGE...LAKESIDE...TUNSTALL...EAST HIGHLAND
PARK...PROVIDENCE FORGE...STUDLEY...GLEN ALLEN...LAUREL...ORAPAX FARMS...
PALLS...SOLOMONS STORE AND FAIR OAKS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
LAT...LON 3768 7746 3768 7744 3764 7742 3766 7738
3770 7738 3769 7721 3768 7721 3768 7718
3766 7719 3767 7716 3766 7715 3767 7715
3766 7711 3767 7708 3766 7697 3741 7705
3750 7752 3752 7753
TIME...MOT...LOC 1154Z 275DEG 45KT 3756 7745
44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:47 AM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Fluvanna, Goochland, Powhatan | 43 min |
| Jun 23, 6:29 AM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Cumberland, Goochland, Henrico, Powhatan and 1 more | 46 min |
| Jun 23, 7:11 AM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Hanover, Henrico, New Kent, Prince George and 4 more | 49 min |
| Jun 23, 7:14 AM EDT | Special Weather Statement | AKQ | Westmoreland | 61 min |
| Jun 23, 7:38 AM EDT | Special Marine Warning | AKQ | 82 min | |
| Jun 23, 7:38 AM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Gloucester, James City, King and Queen, Mathews, New Kent and 7 more | 52 min |
| Jun 23, 7:55 AM EDT | Special Weather Statement | AKQ | City of Richmond | 35 min |
| Jun 23, 8:01 AM EDT | Special Marine Warning | AKQ | 74 min | |
| Jun 23, 8:19 AM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 56 min |
| Jun 23, 8:33 AM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 27 min |
| Jun 23, 8:35 AM EDT | Special Marine Warning | AKQ | 85 min | |
| Jun 23, 8:36 AM EDT | Special Weather Statement | AKQ | Gloucester, Mathews | 39 min |
| Jun 23, 9:04 AM EDT | Special Weather Statement | AKQ | City of Hampton, City of Norfolk, City of Portsmouth, City of Virginia Beach | 41 min |
| Jun 23, 9:13 AM EDT | Special Weather Statement | AKQ | Northampton | 47 min |
| Jun 23, 9:59 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 61 min |
| Jun 23, 5:45 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 60 min |
| Jun 23, 6:09 PM EDT | Severe Thunderstorm Warning | AKQ | Mecklenburg | 47 min |
| Jun 23, 6:23 PM EDT | Severe Thunderstorm Warning | AKQ | Mecklenburg | 34 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.